See Alike in...

Alike App

Browser

SwissMissMint

805d

I have barely slept much in the last month (staying up to 3 days at a time before sleeping) and I'm getting really worried because it's not that I'm not trying to sleep, it's rather I toss and turn and give up. I was prescribed a medicine but the Walgreens lost it and won't give me my new medication without getting represcribed it and I have to wait until January for that. is there anything I can try in the meantime to help? None of my usual routine has been working lately (setting my morning alarms, drinking Sleepytime tea, laying in bed and doing breathing exercises with my eyes closed until I sleep).

Top reply
    • Natalieisameme

      805d

      This is probably a dumb question, but have you called that doctor and asked to send in a refill? I usually always have access to that or to leave a note with their nurse asking for that. If there’s no way to contact them I am terribly sorry.

    • SwissMissMint

      805d

      Natalieisameme Yes, I specified that I have to set an appointment to talk to my doctor unfortunately, this mean over the phone too, and January is the earliest I can schedule that.

    • Natalieisameme

      805d

      This is probably a dumb question, but have you called that doctor and asked to send in a refill? I usually always have access to that or to leave a note with their nurse asking for that. If there’s no way to contact them I am terribly sorry.

    • lily234

      805d

      Zquil has helped me but I don't think it's a long term drug, I use it occasionally

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion